# SDR UPS06247384

- Difficulty date: July 6, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 418-427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CORROSION ON SEAT TRACK TOP BS 418-427 RBL 45.5.  SEAT TRACK REPLACED IAW SRM 53-10-05 AND SRM 51-30-02.
